# SDR CA121221003

- Difficulty date: December 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766383C
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  SLATS FAIL CAUTION MESSAGE WHEN SELECTED ON APPROACH.  SLATS FAILED AT 0 DEGREES.  MAINTENANCE R & R RT SLAT ACTUATORS.
